Jorge Cossio
Titel
Zitiert von
Zitiert von
Jahr
A sign-changing solution for a superlinear Dirichlet problem
A Castro, J Cossio, JM Neuberger
The Rocky Mountain journal of mathematics, 1041-1053, 1997
3151997
Multiple solutions for a nonlinear Dirichlet problem
A Castro, J Cossio
SIAM Journal on Mathematical Analysis 25 (6), 1554-1561, 1994
811994
A minmax principle, index of the critical point, and existence of sign changing solutions to elliptic boundary value problems
A Castro, J Cossio, JM Neuberger
721998
On multiple solutions of a nonlinear Dirichlet problem
A Castro, J Cossio, JM Neuberger
Nonlinear Analysis: Theory, Methods & Applications 30 (6), 3657-3662, 1997
321997
Soluciones no triviales para un problema de Dirichlet asintóticamente lineal
J Cossio, C Vélez
Revista Colombiana de Matemáticas 37 (1), 25-36, 2003
212003
Nontrivial solutions for a semilinear Dirichlet problem with nonlinearity crossing multiple eigenvalues
J Cossio, S Herrón
Journal of Dynamics and Differential Equations 16 (3), 795-803, 2004
192004
Multiple radial solutions for a semilinear Dirichlet problem in a ball
A Castro, J Cossio
Revista colombiana de matematicas 27 (1-2), 15-24, 1993
191993
Existence of seven solutions for an asymptotically linear Dirichlet problem without symmetries
A Castro, J Cossio, C Vélez
Annali di Matematica Pura ed Applicata 192 (4), 607-619, 2013
182013
Existence of solutions for an asymptotically linear Dirichlet problem via Lazer–Solimini results
J Cossio, S Herrón, C Vélez
Nonlinear Analysis: Theory, Methods & Applications 71 (1-2), 66-71, 2009
172009
Existence of radial solutions for an asymptotically linear p-Laplacian problem
J Cossio, S Herrón
Journal of mathematical analysis and applications 345 (1), 583-592, 2008
142008
Errores típicos en matemáticas de los estudiantes de primer semestre de universidad
J Cossio, D Tejada
Revista Dyna 66 (128), 1-8, 1999
131999
Infinitely many radial solutions for a p-Laplacian problem p-superlinear at the origin
J Cossio, S Herrón, C Vélez
Journal of mathematical analysis and applications 376 (2), 741-749, 2011
122011
Existence and qualitative properties of solutions for nonlinear Dirichlet problems
A Castro, J Cossio, C Vélez
112013
A reduction algorithm for sublinear Dirichlet problems
J Cossio, S Lee, JM Neuberger
Nonlinear analysis, theory, methods & applications 47 (5), 3379-3390, 2001
92001
Multiple solutions for nonlinear Dirichlet problems via bifurcation and additional results
J Cossio, S Herrón, C Vélez
Journal of Mathematical Analysis and Applications 399 (1), 166-179, 2013
82013
Uniqueness of large radial solutions and existence of nonradial solutions for a superlinear Dirichlet problem in annulii
H Aduén, A Castro, J Cossio
Journal of mathematical analysis and applications 337 (1), 348-359, 2008
82008
Contribución al estudio de las ecuaciones diferenciales parciales de tipo elíptico
J Cossio
Revista de la Academia Colombiana de Ciencias 28 (106), 135-145, 2004
82004
Múltiples soluciones para un problema elíptico semilineal
J Cossio
Academia Colombiana de Ciencias Exactas Físicas y Naturales, Colección …, 1995
71995
Implementación de técnicas sencillas de remoción de proteínas mayoritarias de plasma sanguíneo para análisis por electroforesis bidimensional (2d)
Y Bueno, G Muñoz, RT Sáez
Revista Colombiana de Química 40 (2), 131-148, 2011
42011
Construction of a radial solution to a superlinear Dirichlet problem that changes sign exactly once
A Castro, J Cossio
Contributions to Nonlinear Analysis, 149-160, 2005
42005
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20